Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Browness Of Eyelids
Feb 20, 2009

Hello,

I have been on meds for a few years now and everything is working well my CD4 count is 500+ and viral load under 50.

I am currently on atripla, and some days my eye lids look like they have a browness to them - although some days they dont, is this something to do with the meds or simply normal?

I get my bloods done every 3 months and they test liver etc and all ok, its not my actual eyes that is the problem just my eyelids, like sometimes it looks like i have a bit light brown eye shadow on ha

Response from Dr. Henry

I have not heard of or encountered "brown eye-lids" for patients on Atripla. If one of the drugs in Atripla were causing that it would be unusual for the coloration to fluctuate much if the meds are continued day after day so I would like elsewhere for an explanation. If any reader has any experience with that please weigh in! KH



Previous
Side effects with Isentress
Next
Atripls

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement